Alert archive / Iowa / Heat Advisories in 2021

Heat Advisory 3, NWS Des Moines, IA

July 27, 20219 counties in Iowa

NWS Des Moines, IA issued this heat advisory at Jul 27, 2021, 3:44 AM CDT for 9 counties in Iowa. It took effect at Jul 27, 2021, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2021, 3:44 AM CDT (08:44 UTC)
In effect from
Jul 27, 2021, 12:00 PM CDT
Expired
Jul 27, 2021, 8:00 PM CDT
In force
8 hr
Issued by
NWS Des Moines, IA

Counties Calhoun County, IA, Carroll County, IA, Crawford County, IA, Emmet County, IA, Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA

The radar

The Des Moines radar (KDMX), 132 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2021-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2021-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-401 J/kg
Mixed-layer LCL
1882 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

352 
WWUS73 KDMX 270844
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
344 AM CDT Tue Jul 27 2021

IAZ004-005-015-023-024-033-034-044-045-271645-
/O.NEW.KDMX.HT.Y.0003.210727T1700Z-210728T0100Z/
/O.CON.KDMX.EH.A.0001.210728T1500Z-210729T0100Z/
Emmet-Kossuth-Palo Alto-Pocahontas-Humboldt-Sac-Calhoun-Crawford-
Carroll-
Including the cities of Estherville, Algona, Emmetsburg, 
Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, 
Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, 
Rockwell City, Manson, Lake City, Pomeroy, Denison, and Carroll
344 AM CDT Tue Jul 27 2021

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...
...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* WHAT...For the Heat Advisory, heat index values up to 103
  expected. For the Excessive Heat Watch, dangerously hot
  conditions with heat index values up to 107 possible.

* WHERE...Western to northwest Iowa.

* WHEN...For the Heat Advisory, from noon today to 8 PM CDT this 
  evening. For the Excessive Heat Watch, from Wednesday morning 
  through Wednesday evening.

* IMPACTS...Extreme heat and humidity will significantly increase
  the potential for heat related illnesses, particularly for those
  working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Be prepared to drink plenty of fluids, stay in an air-
conditioned room, stay out of the sun, and check up on relatives
and neighbors.

Young children and pets should never be left unattended in
vehicles under any circumstances. This is especially true during
warm or hot weather when car interiors can reach lethal
temperatures in a matter of minutes.

&&

$$

IAZ006-007-016-017-025>028-035>039-046>050-057>062-070>075-
081>086-092>097-271645-
/O.CON.KDMX.EH.A.0001.210728T1500Z-210729T0100Z/
Winnebago-Worth-Hancock-Cerro Gordo-Wright-Franklin-Butler-Bremer-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Greene-Boone-Story-
Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-
Adair-Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-
Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
Including the cities of Forest City, Lake Mills, Northwood, 
Manly, Garner, Britt, Kanawha, Mason City, Clear Lake, 
Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville,
Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, 
Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora,
Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell,
Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, 
Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, 
Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, 
Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, 
Seymour, Allerton, Humeston, Centerville, and Bloomfield
344 AM CDT Tue Jul 27 2021

...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* WHAT...Dangerously hot and humid conditions with heat index 
  values of 105 to 110 possible.

* WHERE...Much of central Iowa.

* WHEN...From Wednesday morning through Wednesday evening.

* IMPACTS...Extreme heat and humidity will significantly increase
  the potential for heat related illnesses, particularly for those
  working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Be prepared to drink plenty of fluids, stay in an air-
conditioned room, stay out of the sun, and check up on relatives
and neighbors.

Young children and pets should never be left unattended in
vehicles under any circumstances. This is especially true during
warm or hot weather when car interiors can reach lethal
temperatures in a matter of minutes.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
2 follow-up statements
280 
WWUS73 KDMX 271524
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
1024 AM CDT Tue Jul 27 2021

IAZ004-005-015-023-024-033-034-044-045-272330-
/O.CON.KDMX.HT.Y.0003.210727T1700Z-210728T0100Z/
/O.CON.KDMX.EH.A.0001.210728T1500Z-210729T0100Z/
Emmet-Kossuth-Palo Alto-Pocahontas-Humboldt-Sac-Calhoun-Crawford-
Carroll-
Including the cities of Estherville, Algona, Emmetsburg, 
Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, 
Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, 
Rockwell City, Manson, Lake City, Pomeroy, Denison, and Carroll
1024 AM CDT Tue Jul 27 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* WHAT...For the Heat Advisory, heat index values up to 103 
  expected. For the Excessive Heat Watch, dangerously hot 
  conditions with heat index values up to 107 possible.

* WHERE...Western to northwest Iowa.

* WHEN...For the Heat Advisory, from noon today to 8 PM CDT this 
  evening. For the Excessive Heat Watch, from Wednesday morning 
  through Wednesday evening.

* IMPACTS...Extreme heat and humidity will significantly increase
  the potential for heat related illnesses, particularly for those
  working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Be prepared to drink plenty of fluids, stay in an air-
conditioned room, stay out of the sun, and check up on relatives
and neighbors.

Young children and pets should never be left unattended in
vehicles under any circumstances. This is especially true during
warm or hot weather when car interiors can reach lethal
temperatures in a matter of minutes.

&&

$$

Krull

IAZ006-007-016-017-025>028-035>039-046>050-057>062-070>075-
081>086-092>097-272330-
/O.CON.KDMX.EH.A.0001.210728T1500Z-210729T0100Z/
Winnebago-Worth-Hancock-Cerro Gordo-Wright-Franklin-Butler-Bremer-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Greene-Boone-Story-
Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-
Adair-Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-
Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
Including the cities of Forest City, Lake Mills, Northwood, 
Manly, Garner, Britt, Kanawha, Mason City, Clear Lake, 
Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville,
Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, 
Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora,
Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell,
Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, 
Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, 
Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, 
Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, 
Seymour, Allerton, Humeston, Centerville, and Bloomfield
1024 AM CDT Tue Jul 27 2021

...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* WHAT...Dangerously hot and humid conditions with heat index 
  values of 105 to 110 possible.

* WHERE...Much of central Iowa.

* WHEN...From Wednesday morning through Wednesday evening.

* IMPACTS...Extreme heat and humidity will significantly increase
  the potential for heat related illnesses, particularly for those
  working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Be prepared to drink plenty of fluids, stay in an air-
conditioned room, stay out of the sun, and check up on relatives
and neighbors.

Young children and pets should never be left unattended in
vehicles under any circumstances. This is especially true during
warm or hot weather when car interiors can reach lethal
temperatures in a matter of minutes.

&&

$$

Krull

For more information from the National Weather Service visit
https://weather.gov/desmoines
084 
WWUS73 KDMX 272004
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
304 PM CDT Tue Jul 27 2021

IAZ004-005-015-023-024-033-034-044-045-280415-
/O.UPG.KDMX.EH.A.0001.210728T1500Z-210729T0100Z/
/O.NEW.KDMX.HT.Y.0004.210728T1500Z-210729T0200Z/
/O.CON.KDMX.HT.Y.0003.000000T0000Z-210728T0100Z/
Emmet-Kossuth-Palo Alto-Pocahontas-Humboldt-Sac-Calhoun-Crawford-
Carroll-
Including the cities of Estherville, Algona, Emmetsburg, 
Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, 
Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, 
Rockwell City, Manson, Lake City, Pomeroy, Denison, and Carroll
304 PM CDT Tue Jul 27 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT WEDNESDAY...

* WHAT...For the first Heat Advisory, heat index values up to 
  105. For the second Heat Advisory, heat index values up to 106 
  expected.

* WHERE...Northwest and western Iowa.

* WHEN...For the first Heat Advisory, until 8 PM CDT this 
  evening. For the second Heat Advisory, from 10 AM to 9 PM CDT 
  Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Krull

IAZ006-007-016-017-025>028-035>039-046>050-057>062-070>074-280415-
/O.UPG.KDMX.EH.A.0001.210728T1500Z-210729T0100Z/
/O.NEW.KDMX.HT.Y.0004.210728T1500Z-210729T0200Z/
Winnebago-Worth-Hancock-Cerro Gordo-Wright-Franklin-Butler-Bremer-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Greene-Boone-Story-
Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-
Adair-Madison-Warren-Marion-
Including the cities of Forest City, Lake Mills, Northwood, 
Manly, Garner, Britt, Kanawha, Mason City, Clear Lake, 
Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville,
Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, 
Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora,
Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell,
Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, 
Earlham, Indianola, Norwalk, Carlisle, Pella, and Knoxville
304 PM CDT Tue Jul 27 2021

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT WEDNESDAY...

* WHAT...Heat index values up to 107 expected.

* WHERE...Most of Central Iowa.

* WHEN...From 10 AM to 9 PM CDT Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Krull

IAZ075-081>086-092>097-280415-
/O.UPG.KDMX.EH.A.0001.210728T1500Z-210729T0100Z/
/O.NEW.KDMX.HT.Y.0004.210728T1500Z-210730T0000Z/
Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
Including the cities of Oskaloosa, Corning, Creston, Osceola, 
Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, 
Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, 
and Bloomfield
304 PM CDT Tue Jul 27 2021

...HEAT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 7 PM CDT
THURSDAY...

* WHAT...Heat index values up to 107 expected. Air temperatures
  will only drop to 75 overnight.

* WHERE...South central and southeast Iowa.

* WHEN...From 10 AM Wednesday to 7 PM CDT Thursday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Krull

For more information from the National Weather Service visit
https://weather.gov/desmoines

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this heat advisory went out at Jul 26, 11:58 PM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Jul 26, 11:58 PM CDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1158 PM CDT Mon Jul 26 2021

.DISCUSSION.../Tonight through Monday/
Issued at 409 PM CDT Mon Jul 26 2021

Forecast Highlights:
-- Warmest temperatures of the year...increasing heat and humidity
into Tuesday and Wednesday.
-- Thunderstorm chances north Tuesday and Wednesday
-- Better widespread storm chances Friday.

High pressure overhead today will begin to push off to the east with
increasing mid-level heights into tomorrow amplifying the mid-level
ridge to the northwest. With persistent WAA, these increased mid-
level heights will remain in place for much of the rest of the week
and cause our temperatures to continually rise over the next few
days. Temperatures on Tuesday will climb from the upper 80s to low
90s we will have today, to the low to mid 90s. By Wednesday, high
temperatures will be in the mid to upper 90s, a few locations
possibly hitting 100. With dew points in the low to mid 70s on
Tuesday, heat indices will top out from near 100 to 105, especially
in the west and northwest. Adding a few more degrees in the dew
points for Wednesday and these heat index values approach 110, a few
locations possibly topping that number. An Excessive Heat Watch
remains in place for Wednesday and will likely need an upgrade
tonight/tomorrow with dangerous heat forecasted and likely
hazardous impacts to any outdoor activities.

There remains a few caveats to the forecast for Wednesday. Dew point
temperatures on Wednesday may be a little overdone as they could mix
down causing heat indices to be more similar to Tuesday. Another
spoiler on Wednesday could be cloud cover or smoke transport,
both of which would decrease our high temperatures by a few
degrees. One low probability, but also possible solution would be
elevated convection on Wednesday afternoon. With 700mb temps +12
over much of the state and +14 over the north, it would be
unlikely for any surface-based convection to form as a strong cap
would be in place, but cannot completely rule out elevated
convection. Any one or combination of these items mentioned could
decrease our high temperatures and/or dew point temperatures which
would in turn decrease our heat index values and thus left any
further headline decisions to subsequent shifts.

A cold front will pass through the state on Thursday providing a
little relief from our excessive heat on Tuesday and Wednesday and
dropping temperatures in the mid 80s to low 90s. More widespread
relief comes on Friday with temperatures sliding back to more
seasonal levels in the mid to upper 80s. More widespread
precipitation chances also return on Friday as the upper ridge
starts to break down. The best chances for storms is across
southwest and western Iowa as of now, but storm potential will be
better determined in the coming days.

&&

.AVIATION.../For the 06Z TAFS through 06Z Tuesday night/
Issued at 1153 PM CDT Mon Jul 26 2021

VFR conditions to prevail through the period with S/SW at around
10 knots.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Watch from Wednesday morning through Wednesday
evening for IAZ004>007-015>017-023>028-033>039-044>050-057>062-
070>075-081>086-092>097.

&&

DISCUSSION...KCM
AVIATION...Hahn
Hazardous weather outlook, Jul 26, 3:07 PM CDT, 12 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
307 PM CDT Mon Jul 26 2021

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-272015-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
307 PM CDT Mon Jul 26 2021

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Hot temperatures and high heat indices are expected Tuesday and
especially Wednesday. Highs should be in the lower to middle 90s
Tuesday with peak heat indices 97 to 105. Highs are expected to
reach the middle 90s to around 100 Wednesday with peak heat
indices 105 to 110. An Excessive Heat Watch remains in effect
Wednesday. Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

There will be periodic chances for thunderstorms from the middle
of the work week through the weekend. The severe weather
potential will be better determined in the coming days.

.SPOTTER INFORMATION STATEMENT...

Spotters will not be needed until possibly later this week.

MF

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 3:04 PM CDTHeat AdvisoryDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more52 hr

Nearby

Heat Advisories in Iowa, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.